Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 20 Pack

Nuromol Strong Pain Relief Liquid Capsules 200mg Ibuprofen/500mg Paracetamol 20 Pack

Note: This product is a Pharmacist Only Medicine and requires pharmacist advice for us to send it to you. If you order this product, you will be required to call us within 48 hours on 1300 934 785 to complete the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.
Brand: Nurofen
Categories: Medications, Pain Relief
Catalogue ID:1009238
Product Code: 9300711398825
Availability: In Stock
  • $13.99


This product has a maximum quantity of 1

Tags: nuromol capsules, pain relief, dual action tablets, 9300711398825

Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 Pack

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain a..

$8.99
Best Price Ex Tax: $8.99

Ego Pinetarsol Solution 500ml

Pinetarsol Solution helps to reduce redness and relieve itching while gently cleansing the skin. Sui..

$17.39
Best Price Ex Tax: $15.81

Claratyne Rapid 60 Tablets

"If you suffer from Hayfever and allergies, you know that it can have an impact on your day to day l..

$49.99
Best Price Ex Tax: $49.99

Maltofer 100mg Tablets 30

Is your iron causing constipation? Move to Maltofer®Maltofer® is an oral iron therapy for the treatm..

$29.99
Best Price Ex Tax: $29.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email